Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10637/10710
Título : On non-smooth pitchfork bifurcations in invertible quasi-periodically forced 1-D maps / Àngel Jorba, Francisco Javier Muñoz-Almaraz & Joan Carles Tatjer.
Autor : Jorba Monte, Àngel.
Muñoz Almaraz, Francisco Javier.
Tatjer Montaña, Joan Carles.
Materias: Sistemas dinámicos diferenciables.Differentiable dynamical systems.Curvas.Symmetry.Differential equations.Curves.Simetría.Ecuaciones diferenciales.
Fecha de publicación : 20-nov-2018
Editorial : Informa UK.
Citación : Jorba, À., Muñoz-Almaraz, FJ. & Tatjer, JC. (2018). On non-smooth pitchfork bifurcations in invertible quasi-periodically forced 1-D maps. Journal of Difference Equations and Applications, vol. 24, n. 4, pp. 588-608. DOI: https://doi.org/10.1080/10236198.2017.1331889
Resumen : In this note we revisit an example introduced by T. J ager in which a Strange Nonchaotic Attractor seems to appear during a pitchfork bifurcation of invariant curves in a quasi-periodically forced 1-d map. In this example, it is remarkable that the map is invertible and, hence, the invariant curves are always reducible. In the rst part of the paper we give a numerical description (based on a precise computation of invariant curves and Lyapunov exponents) of the phenomenon. The second part consists in a preliminary study of the phenomenon, in which we prove that an analytic self-symmetric invariant curve is persistent under perturbations.
Descripción : Este artículo se encuentra disponible en la página web de la revista en la siguiente URL: https://www.tandfonline.com/doi/abs/10.1080/10236198.2017.1331889
This is the pre-peer reviewed version of the following article: Jorba, À., Muñoz-Almaraz, FJ. & Tatjer, JC. (2018). On non-smooth pitchfork bifurcations in invertible quasi-periodically forced 1-D maps. Journal of Difference Equations and Applications, vol. 24, n. 4, pp. 588-608, which has been published in final form at https://doi.org/10.1080/10236198.2017.1331889
Este es el pre-print del siguiente artículo: Jorba, À., Muñoz-Almaraz, FJ. & Tatjer, JC. (2018). On non-smooth pitchfork bifurcations in invertible quasi-periodically forced 1-D maps. Journal of Difference Equations and Applications, vol. 24, n. 4, pp. 588-608, que se ha publicado de forma definitiva en https://doi.org/10.1080/10236198.2017.1331889
URI : http://hdl.handle.net/10637/10710
Derechos: http://creativecommons.org/licenses/by-nc-nd/4.0/deed.es
ISSN : 1023-6198
1563-5120 (Electrónico)
Aparece en las colecciones: Dpto. Matemáticas, Física y Ciencias Tecnológicas




Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.